# SDR 9609709973

- Difficulty date: April 29, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N9337
- Make and model: Doug DC-9-31
- Aircraft serial: 47346
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Condition: Cracked
- Location: Door Stop
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING M-CHECK, FOUND TWO CRACKED AFT CABIN DOOR STOP FITTINGS, RIGHT SIDE LOWER AND CENTER FITTINGS.  REPLACED FITTINGS PER SRM 51-30-2.
